BibTeX record: journals/tcs/SalomaaYZ09

download as .bib file

@article{DBLP:journals/tcs/SalomaaYZ09,
  author    = {Kai Salomaa and
               Sheng Yu and
               Jinfeng Zan},
  title     = {Deciding determinism of caterpillar expressions},
  journal   = {Theor. Comput. Sci.},
  year      = {2009},
  volume    = {410},
  number    = {37},
  pages     = {3438--3446},
  url       = {http://dx.doi.org/10.1016/j.tcs.2009.03.010},
  doi       = {10.1016/j.tcs.2009.03.010},
  timestamp = {Fri, 31 Oct 2014 10:30:35 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/SalomaaYZ09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}